Publication detail
On the S-operation in polynomial rings
KUREŠ, M.
Czech title
O S-operaci v polynomiálních okruzích
English title
On the S-operation in polynomial rings
Type
journal article - other
Language
en
Original abstract
S-polynomials used in the Buchberger's algorithm for Gröbner basis, are introduced in a more general situation. For polynomials viewed as mappings from a monoid to a ring, we define the S-operation and derive its properties. We also demonstrate its application on polynomials on a ring which is not a field.
Czech abstract
S-polynomy užité v Buchbergerově algoritmu pro Gröbnerovu bázi jsou zavedeny v obecnější situaci. Pro polynomy chápané jako zobrazení z monoidu do okruhu definujeme S-operaci a odvozujeme její vlastnosti. Také demonstujeme aplikaci na polynomech na okruhu, který není polem.
English abstract
S-polynomials used in the Buchberger's algorithm for Gröbner basis, are introduced in a more general situation. For polynomials viewed as mappings from a monoid to a ring, we define the S-operation and derive its properties. We also demonstrate its application on polynomials on a ring which is not a field.
Keywords in Czech
Polynom, Gröbnerova báze, Buchbergerův algoritmus, konečný okruh
Keywords in English
Polynomial, Gröbner basis, Buchberger's algorithm, finite ring
RIV year
2013
Released
31.12.2013
Publisher
Taru Publications
ISSN
0972-0529
Volume
16
Number
6
Pages from–to
329–336
Pages count
8
BIBTEX
@article{BUT105985,
author="Miroslav {Kureš},
title="On the S-operation in polynomial rings",
year="2013",
volume="16",
number="6",
month="December",
pages="329--336",
publisher="Taru Publications",
issn="0972-0529"
}